# SDR SWAA2021081614440

- Difficulty date: September 7, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT FWD CARGO BAY BS500 LBL18 WL157. / REMOVED AND INSTALLED NEW TRACK TIEDOWN AT FWD CARGO BAY AT BS396 TO BS500D LBL 18; WL 157 ITEM # 7535311 IAW SRM 53-30-53-01-2; SRM 53-00-53-1A-2 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG # 143A7501; DWG # 143A7500 57319U 09-16-20
